# SDR AWXA200300055

- Difficulty date: January 20, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 62,599 hours, 51,106 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 19 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUS - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 L/H WAS FOUND INOPERATIVE. MAINTENANCE DISCOVERED A WIRE PULLED FROM SPLICE UNDER SEAT, REPAIRED BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 L/H; OPERATIONAL CHECK WAS GOOD.
